# SDR AALA202111160095

- Difficulty date: October 17, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY AREA CRACKED SHEAR PLATE LOCATED FROM FR 69 TO FR 70 AT S23L. REPLACED SHEAR PLATE PER SRM 51-72-11-911-001, SRM 51-42-11-801 AND DWG D53470100.
